# SDR FDEA2019121323233

- Difficulty date: December 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300314
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP L/E HAS GOUGE.  BLENDED GOUGE FOUND AREA OUT OF LIMITS.  RT WING O/B FLAP L/E SKIN IAW SRM 57-53-01-1A FIG 101 DET I, REMOVED EXISTING REPAIR SKIN PLATE IAW SRM 51-40-02-OG.  FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SKIN REPAIR PART IAW SRM 57-53-01-2R FIG 1 REP 3 AND EA F-5750-156981 P1. TITLE : WINGS - FLIGHT SURFACES - RT OUTBOARD MAIN FLAP LEADING EDGE SKIN REPAIR.
